Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Been on deanxit. Has hallucinations, paranoid. Normal signs when taking Ollazaoine and Prestiq?

My mum have been on deanxit for more than 20 years. Recently she have been admitted to a psychiatric ward for the last 3 days now. One day she s bad, with hallucinations, paranoid etc and the next day she s happy, but bad again the next. She s on Ollanzapine now and Prestiq and not taking Deanzit. Are these signs normal when taking Ollazaoine and Prestiq?
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

welcome to healthcare magic

first of all .. relax and don't worry

As she is showing these symptoms while on medication, her medication should be reviewed once as these signs are not normal while taking medication....

So, you should consult your psychiatrist for adjustment of the dosage

Once she start taking adequate dosages, she will not experience such symptoms

I will be pleased to have more information regarding the current dosage schedule of your mom so that i can answer your query in a better way

Good Luck
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor